MathSciNet Relay Station
MathSciNet bibliographic data
MR1033958 (91f:16014) 16D90 (16E10 16W20)
Loustaunau, Philippe; Shapiro, Jay Homological dimensions in a Morita context with applications to subidealizers and fixed rings. Proc. Amer. Math. Soc. 110 (1990), no. 3, 601–610.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement